Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 186, NWS Bismarck, ND

July 26, 2016Grant County, Morton County, Sioux County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2016, 5:24 PM MDT for Grant County, Morton County, Sioux County, North Dakota. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2016, 5:24 PM MDT (23:24 UTC)
Expired
Jul 26, 2016, 6:15 PM MDT
In force
51 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 56 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:25 PM MDTHAIL 1.5Flasher, ND
Jul 26, 5:26 PM MDTHAIL 1.75Flasher, NDPASSED ON VIA BROADCAST MEDIA.
Jul 26, 5:30 PM MDTFUNNEL CLOUD3 Se Flasher, NDPHOTOS VIA SOCIAL MEDIA AND TIME AND LOCATION ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-75 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

160 
WUUS53 KBIS 262324
SVRBIS
NDC037-059-085-270015-
/O.NEW.KBIS.SV.W.0186.160726T2324Z-160727T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
624 PM CDT TUE JUL 26 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTH CENTRAL SIOUX COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 715 PM CDT/615 PM MDT/

* AT 623 PM CDT/523 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
  FLASHER...OR 28 MILES EAST OF ELGIN...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CARSON...FLASHER...SOLEN...SHIELDS...LARK...RALEIGH...LEITH...
  PORCUPINE...BREIEN AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4637 10164 4661 10145 4664 10117 4645 10069
      4609 10115
TIME...MOT...LOC 2323Z 303DEG 13KT 4646 10125 

HAIL...1.25IN
WIND...60MPH
 
$$

MATHEWS
3 follow-up statements
380 
WWUS53 KBIS 262338
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT TUE JUL 26 2016

NDC037-059-085-270015-
/O.CON.KBIS.SV.W.0186.000000T0000Z-160727T0015Z/
GRANT ND-SIOUX ND-MORTON ND-
638 PM CDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT/615 PM MDT/ FOR EASTERN GRANT...NORTH CENTRAL SIOUX AND
SOUTHEASTERN MORTON COUNTIES...

AT 637 PM CDT/537 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
FLASHER...OR 29 MILES NORTHWEST OF SELFRIDGE...MOVING SOUTHEAST AT 15
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS AT 625 PM CDT REPORTED PING PONG
         BALL SIZED HAIL IN FLASHER. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLASHER...SOLEN...SHIELDS...LARK...RALEIGH...PORCUPINE...
BREIEN AND ST.
GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4635 10159 4657 10138 4660 10115 4645 10069
      4609 10115
TIME...MOT...LOC 2337Z 303DEG 13KT 4643 10119 

HAIL...1.50IN
WIND...60MPH
 
$$

MATHEWS
796 
WWUS53 KBIS 270006
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM CDT TUE JUL 26 2016

NDC037-059-085-270015-
/O.CON.KBIS.SV.W.0186.000000T0000Z-160727T0015Z/
GRANT ND-SIOUX ND-MORTON ND-
706 PM CDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM
CDT/615 PM MDT/ FOR SOUTHEASTERN GRANT...NORTH CENTRAL SIOUX AND
SOUTHEASTERN MORTON COUNTIES...

AT 705 PM CDT/605 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF SHIELDS...OR 19 MILES NORTH OF SELFRIDGE...MOVING
SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLASHER...SOLEN...SHIELDS...RALEIGH...PORCUPINE...
BREIEN AND ST. GERTRUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4627 10145 4644 10132 4650 10119 4645 10069
      4609 10115
TIME...MOT...LOC 0005Z 307DEG 18KT 4632 10099 

HAIL...1.00IN
WIND...60MPH
 
$$

JONES
723 
WWUS53 KBIS 270014
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
714 PM CDT TUE JUL 26 2016

NDC037-059-085-270024-
/O.EXP.KBIS.SV.W.0186.000000T0000Z-160727T0015Z/
GRANT ND-SIOUX ND-MORTON ND-
714 PM CDT TUE JUL 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...NORTH
CENTRAL SIOUX AND SOUTHEASTERN MORTON COUNTIES WILL EXPIRE AT 715 PM
CDT/615 PM MDT/...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4627 10145 4644 10132 4650 10119 4645 10069
      4609 10115
TIME...MOT...LOC 0013Z 303DEG 13KT 4632 10099 

$$

JONES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:45 PM MDT, 39 minutes earlier.

Area forecast discussion, Jul 26, 4:45 PM MDT, 39 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
545 PM CDT TUE JUL 26 2016

.UPDATE...
Issued at 536 PM CDT Tue Jul 26 2016

Heavy rainfall is expected to be the main threat with
thunderstorms this evening across the south central and James
River Valley along a boundary over the Cannonball River northeast
into the upper James River Valley. The 23 UTC RAP analysis depicts
precipitable water values around 1.50 inches with rather slow
Corfidi vectors of 15-20 kts, and tall/skinny CAPE profiles. This
all points to heavy rainfall as the primary threat, which has
been the trend thus far today. Will have to closely watch McIntosh
and Dickey counties through the evening for flood potential in the
wake of heavy rainfall earlier today. Finally, did add a mention
of fog across the south central and southwest tonight with high
moisture in place and weak upslope flow.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 325 PM CDT Tue Jul 26 2016

The main forecast issue in the short term period will be
thunderstorm chances and the potential for severe storms.

Currently, low pressure is situated over north central South
Dakota with high pressure over Saskatchewan and nosing into
northwest North Dakota. In the mid and upper levels northern
portions of the forecast area are within the right entrance region
of a strong upper level jet situated over southern Manitoba and
Ontario. Numerous impulses also continue to track across the
Rockies and into the northern plains within a quasi-zonal upper
level flow. Thus we remain slightly to moderately unstable across
the forecast area. Meager low level lapse rates over areas of
morning convection and low mid level lapse rates and lack of bulk
shear across the north are the limiting factors. An axis of high
pwats extends from south central into northwest ND so any storms
that do develop will have the potential to produce very heavy
rainfall. And a severe storm can not be completely ruled out
either.

Short term models are not completely out of line but are having a
hard time pinpointing convection this afternoon. Will likely
utilize a blend of short term models with current forecast pops to
depict isolated to scattered convection across the north and over
the south central this afternoon with overall trend in convection
sliding south. Medium range models as well as short term models
are pointing to convection tonight along the ND/SD border and
southward as a couple of shortwaves move across the northern
rockies and into the plains. Thus have trended pops down across
the north this evening, and higher across the far south central
into the James River Valley from mid to late evening.

Late tonight and through Wednesday surface high pressure builds
over the eastern Dakotas which pushes the instability axis sitting
along the ND/SD border, west into the western dakotas and eastern
Montana. Shower and thunderstorm activity will be suppressed to
only western ND. Highs are expected to be mainly in the 70s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 325 PM CDT Tue Jul 26 2016

Wednesday night through Friday, surface high pressure moves
slowly east across the forecast area with building upper level
ridging over the region downstream of a digging upper trough
moving onto the British Columbia coast. This will keep shower and
thunderstorm activity mostly confined to western ND. Morning lows
will be in the mid 50s to lower 60s with daytime highs in the mid
70s to mid 80s.

Upper ridging remains over the area through the weekend but upper
flow backs and thermal ridging pushes into western ND. Daytime
highs will climb back into the 80s to lower 90s with increasing
humidity as low level flow turns southerly ahead of lee side
troughing in the northern rockies. We likely become unstable each
afternoon but probably with some capping issues. Overnight
convection can not be ruled out either. But in general, with
upper ridging still over the area, our current slight chance pops
look reasonable for now.

Late Sunday night through monday, the upper low to our north
pushes a cold front through the area, with another upper trough
trailing the first, providing a chance of thunderstorms into
Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 536 PM CDT Tue Jul 26 2016

Scattered to numerous thunderstorms are expected across central
North Dakota this evening. KJMS is most likely to become impacted.
Fog may develop across the southwest and south central tonight
into Wednesday morning. IFR conditions could be possible at
KBIS/KDIK.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...AYD
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...AYD
Hazardous weather outlook, Jul 26, 4:32 PM MDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
532 PM CDT TUE JUL 26 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-272245-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
532 PM CDT TUE JUL 26 2016 /432 PM MDT TUE JUL 26 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL NORTH DAKOTA AND THE
JAMES RIVER VALLEY THIS EVENING. LOCALLY HEAVY RAINFALL IS
POSSIBLE. ELSEWHERE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THERE
IS A CHANCE OF THUNDERSTORMS THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS IN THE FAR WEST WEDNESDAY AND
THURSDAY...THEN ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PJA

In the hours before

Special weather statement, Jul 26, 11:41 AM MDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1241 PM CDT TUE JUL 26 2016

NDZ050-051-261830-
DICKEY ND-MCINTOSH ND-
1241 PM CDT TUE JUL 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DICKEY AND EASTERN
MCINTOSH COUNTIES UNTIL 130 PM CDT...

AT 1241 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF EDGELEY TO FORBES.
MOVEMENT WAS EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...ASHLEY...FULLERTON...FORBES...LUDDEN...MONANGO...
GUELPH AND MERRICOURT.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4593 9901 4595 9939 4628 9941 4618 9801
      4593 9801
TIME...MOT...LOC 1741Z 267DEG 18KT 4617 9874 4595 9875

JONES
Special weather statement, Jul 26, 12:49 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
149 PM CDT TUE JUL 26 2016

NDZ005-261930-
ROLETTE ND-
149 PM CDT TUE JUL 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROLETTE COUNTY
UNTIL 230 PM CDT...

AT 149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DUNSEITH...OR 14 MILES EAST OF BOTTINEAU...MOVING SOUTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DUNSEITH...SHELL VALLEY...OVERLY AND THORNE.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4880 9971 4860 9994 4868 10015 4872 10015
      4872 10018 4887 10019 4889 10017
TIME...MOT...LOC 1849Z 295DEG 13KT 4879 10013

JONES
Local storm report, Jul 26, 2:38 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
338 PM CDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HEAVY RAIN       FORBES                  45.94N 98.78W
07/26/2016  E4.70 INCH       DICKEY             ND   PUBLIC

            STORM TOTAL. PASSED ON VIA EMERGENCY
            MANAGER.

&&

MM
Special weather statement, Jul 26, 4:51 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT TUE JUL 26 2016

NDZ036-037-046-047-262315-
STUTSMAN ND-LOGAN ND-EMMONS ND-KIDDER ND-
551 PM CDT TUE JUL 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN KIDDER...
NORTHWESTERN STUTSMAN...NORTHWESTERN LOGAN AND NORTHERN EMMONS
COUNTIES UNTIL 615 PM CDT...

AT 549 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 4 MILES SOUTHWEST OF PINGREE TO 8 MILES
NORTHWEST OF NAPOLEON TO 8 MILES NORTHWEST OF LINTON. MOVEMENT WAS
SOUTHEAST AT 10 MPH.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS. OCCASIONAL PEA SIZE HAIL IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
NAPOLEON...MEDINA...HAZELTON...TAPPEN...BUCHANAN...CLEVELAND...
DAWSON...WOODWORTH...BRADDOCK...LAKE ISABEL...WINDSOR...
CRYSTAL SPRINGS...CHASE LAKE...KINTYRE...HAZELTON RECREATION AREA.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4659 10056 4664 10029 4663 10009 4667 10008
      4668 10001 4728 9916 4714 9860 4650 9969
      4626 10049
TIME...MOT...LOC 2249Z 289DEG 7KT 4711 9897 4660 9988 4633 10039

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:04 AM MDTSpecial Weather StatementBISLogan26 min
Jul 26, 1:35 AM MDTSpecial Weather StatementBISLogan25 min
Jul 26, 2:55 AM MDTSpecial Weather StatementBISMcIntosh50 min
Jul 26, 3:59 AM MDTAreal Flood AdvisoryBISMcIntosh3 hr
Jul 26, 7:52 AM MDTSpecial Weather StatementBISMcIntosh38 min
Jul 26, 8:46 AM MDTSpecial Weather StatementBISMcIntosh44 min
Jul 26, 11:41 AM MDTSpecial Weather StatementBISDickey49 min
Jul 26, 12:03 PM MDTSevere Thunderstorm WarningBISDickey33 min
Jul 26, 12:49 PM MDTSpecial Weather StatementBISRolette41 min
Jul 26, 4:51 PM MDTSpecial Weather StatementBISStutsman24 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.